# SDR NSVA2008042

- Difficulty date: November 11, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N9CJ
- Make and model: Saab 340B
- Aircraft serial: 224
- Aircraft time: 30,126 hours, 34,945 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: False Activation
- Location: Tail Pipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKE-OFF ROLL LEFT ENGINE TAIL-PIPE HOT LIGHT ILLUMINATED AND SUBSEQUENTLY ABORTED TAKE-OFF.  OPS CHECK IAW AMM 26-11-00-05, PROCEDURE 1, NO DEFECTS NOTED.
